This site is supported by donations to The OEIS Foundation.

CiteZ

From OeisWiki
Jump to: navigation, search


About this page

  • This is part of the series of OEIS Wiki pages that list works citing the OEIS.
  • Additions to these pages are welcomed.
  • But if you add anything to these pages, please be very careful — remember that this is a scientific database. Spell authors' names, titles of papers, journal names, volume and page numbers, etc., carefully, and preserve the alphabetical ordering.
  • If you are unclear about what to do, contact one of the Editors-in-Chief before proceeding.
  • Works are arranged in alphabetical order by author's last name.
  • Works with the same set of authors are arranged by date, starting with the oldest.
  • This section lists works in which the first author's name begins with Z.
  • The full list of sections is: A Ba Bi Ca Ci D E F G H I J K L M N O P Q R Sa Sl T U V W X Y Z.
  • For further information, see the main page for Works Citing OEIS.

References

  1. Mike Zabrocki, The Joy of Set. To be presented at FPSAC'01 at Arizona State University in May, 2001.
  2. D. Zagier, Vassiliev invariants and a strange identity related to the Dedekind eta-function. Topology 40 (2001), no. 5, 945-960.
  3. R. Zahedi, On a Deterministic Property of the Category of k-Almost Primes ..., arXiv preprint arXiv:1408.1888, 2014
  4. Dmitry Zaitsev, k-neighborhood for Cellular Automata, arXiv preprint arXiv:1605.08870, 2016
  5. Dmitry A. Zaitsev, A generalized neighborhood for cellular automata, Theoretical Computer Science, 2016, Volume 666, 1 March 2017, Pages 21–35; doi:10.1016/j.tcs.2016.11.002
  6. Anthony Zaleski, Explicit expressions for the moments of the size of an (s, s+ 1)-core partition with distinct parts, arXiv preprint arXiv:1608.02262, 2016
  7. Anthony Zaleski, Doron Zeilberger, Explicit (Polynomial!) Expressions for the Expectation, Variance and Higher Moments of the Size of a (2n+ 1, 2n+ 3)-core partition with Distinct Parts, arXiv preprint arXiv:1611.05775, 2016
  8. Anthony Zaleski, Doron Zeilberger, On the Intriguing Problem of Counting (n + 1, n + 2)-Core Partitions into OddParts,https://arxiv.org/pdf/1712.10072.pdf
  9. M. P. Zaletel and R. S. K. Mong, Exact Matrix Product States for Quantum Hall Wave Functions, Arxiv preprint arXiv:1208.4862, 2012.
  10. Richard Zanibbi, K Davila, A Kane, F Tompa, Multi-Stage Math Formula Search: Using Appearance-Based Similarity Metrics at Scale, Preprint 2016; https://www.cs.rit.edu/~rlaz/files/sigir-tangent.pdf
  11. Catalin Zara, Cardinality of l_1-Segments and Genocchi Numbers, arXiv preprint arXiv:1304.5798, 2013
  12. Yoram Zarai, Michael Margaliot, and Tamir Tuller. A Deterministic Mathematical Model for Bidirectional Excluded Flow with Langmuir Kinetics, arXiv:1609.05676, 2016.
  13. A. A. Zaslavskii, Geometry of paired comparisons, Automation and Remote Control, Volume 68, Number 3 / March, 2007.
  14. Thomas Zaslavsky, A new distribution problem of balls into urns and how to color a graph by different-sized sets (2006), arXiv:math/0609049.
  15. Sa’ar Zehavi, Ivo Fagundes David de Oliveira, Not Conway's 99-Graph Problem, research paper, Department of Computer Science, Technion, Sep 15 2017. PDF (A248380)
  16. D. Zeilberger, 1998 Steele Prizes, Notices of the AMS, April 1998.
  17. D. Zeilberger, The Umbral Transfer-Matrix Method. IV. Counting Self-Avoiding Polygons and Walks, Electronic Journal of Combinatorics, Volume 8(1), 2001, article #R28.
  18. Doron Zeilberger, There are More Than 2**(n/17) n-Letter Ternary Square-Free Words (1998), arXiv:math/9809135.
  19. Doron Zeilberger, In How Many Ways Can You Reassemble Several Russian Dolls?, arXiv:0909.3453 [math.CO]
  20. Doron Zeilberger, Opinion 124: A Database is Worth a Thousand Mathematical Articles: An Ode to Neil Sloane's On-line Encyclopedia of Integer Sequences (OEIS), http://www.math.rutgers.edu/~zeilberg/Opinion124.html
  21. D. Zeilberger, Automatic Enumeration of Generalized Menage Numbers, arXiv preprint arXiv:1401.1089, 2014
  22. D. Zeilberger, An Explicit Conjectured Determinant Evaluation Whose Proof Would Make Me Happy (and the OEIS richer), arXiv preprint arXiv:1401.1532, 2014
  23. Noam Zeilberger, Counting isomorphism classes of beta-normal linear lambda terms, arXiv:1509.07596, 2015.
  24. Noam Zeilberger, Towards a mathematical science of programming, Preprint 2015; http://noamz.org/research-statement-short.pdf
  25. Noam Zeilberger, Linear lambda terms as invariants of rooted trivalent maps, arXiv preprint arXiv:1512.06751, 2015
  26. Noam Zeilberger, "A Sequent Calculus for a Semi-Associative Law", 2nd International Conference on Formal Structures for Computation and Deduction, LIPIcs, 2017, PDF.
  27. Noam Zeilberger, A sequent calculus for the Tamari order, arXiv:1701.02917, 2017.
  28. Noam Zeilberger, <a href="https://arxiv.org/abs/1803.10080">A Sequent Calculus for a Semi-Associative Law</a>, arXiv preprint 1803.10030, March 2018 (A revised version of a 2017 conference paper)
  29. Noam Zeilberger, A theory of linear typings as flows on 3-valent graphs, arXiv:1804.10540 [cs.LO], 2018. (A000168, A000260, A000309, A000698, A000699, A002005, A062980, A267827)
  30. Noam Zeilberger and Alain Giorgetti, A correspondence between rooted planar maps and normal planar lambda terms, arXiv:1408.5028 [cs.LO], 2014.
  31. Noam Zeilberger and Alain Giorgetti, On Rooted Planar Maps and Normal Planar Lambda Terms, preprint, 2015. (A000168, A062980, A220910)
  32. DIE ZEIT, 4 Oktober 2018, No. 41, page 40: Grafik No. 486: Mathematik. Besondere Zahlen. Recherche: Christoph Drösser, Illustration: Maren Amini
  33. J. Zelinsky, "A Partial Proof of a Conjecture and Other Results", J. Integer Sequences, Volume 5, 2002, Article 02.2.8.
  34. Hector Zenil, N Kiani, J Tegner, Low Algorithmic Complexity Entropy-deceiving Graphs, arXiv preprint arXiv:1608.05972, 2016
  35. Cheng Zhang and Jianpeng Ma, Counting Solutions for the N-queens and Latin Square Problems by Efficient Monte Carlo Simulations (2008); arXiv:0808.4003
  36. Cheng Zhang and Jianpeng Ma, doi:10.1103/PhysRevE.79.016703 Counting solutions for the N-queens and latin-square problems by Monte Carlo simulations, Phys. Rev. E 79 (2009) 016703
  37. D. Zhang, W. Zhai, Mean Values of a Gcd-Sum Function Over Regular Integers Modulo n, J. Int. Seq. 13 (2010), 10.4.7.
  38. D. Zhang, W. Zhai, Mean Values of a Class of Arithmetical Functions, J. Int. Seq. 14 (2011) #11.6.5
  39. D. Zhang, W. Zhai, On an Open Problem of Tóth, J. Int. Seq. 16 (2013) #13.6.5
  40. Hao Zhang and Daniel Gildea, "Enumeration of Factorizable Multi-Dimensional Permutations", J. Integer Sequences, Volume 10, 2007, Article 07.5.8.
  41. Jiemeng Zhang, Zhixiong Wen, Wen Wu, Some Properties of the Fibonacci Sequence on an Infinite Alphabet, Electronic Journal of Combinatorics, 24(2) (2017), #P2.52.
  42. LiJun Zhang, Bing Li, LeeTang Cheng, Constructions of QC LDPC codes based on integer sequences, Science China Information Sciences, June 2014, Volume 57, Issue 6, pp 1-14.
  43. Lin Zhang, A Likelihood Ratio Test of Independence of Components for High-dimensional Normal Vectors, MS Thesis, Univ. Minnesota, 2013; http://www.d.umn.edu/math/Technical%20Reports/Technical%20Reports%202007-/TR%202013/Lin%20Zhang%20thesis_masters-4.pdf
  44. Philip B. Zhang, On the Real-rootedness of the Descent Polynomials of (n-2)-Stack Sortable Permutations, arXiv preprint arXiv:1408.4235, 2014
  45. Tianping Zhang and Yuankui Ma, "On Generalized Fibonacci Polynomials and Bernoulli Numbers", J. Integer Sequences, Volume 8, 2005, Article 05.5.3.
  46. X.-M. Zhang and X.-D. Zhang, Trees with given degree sequences that have minimal subtrees, Arxiv preprint arXiv:1209.0273, 2012
  47. X.-M. Zhang, X.-D. Zhang, D. Gray and H. Wang, Trees with the most subtrees--an algorithmic approach, arXiv preprint arXiv:1210.2871, 2012
  48. Yan Zhang, F. Yang, W. Song, Performance Analysis for Cooperative Communication System with QC-LDPC Codes Constructed with Integer Sequences, Discrete Dynamics in Nature and Society, Volume 2015, Article ID 649814, 7 pages; doi:10.1155/2015/649814.
  49. Yan X Zhang, Four Variations on Graded Posets, arXiv preprint arXiv:1508.00318, 2015
  50. Yifan Zhang, George Grossman, A Combinatorial Proof for the Generating Function of Powers of a Second-Order Recurrence Sequence, Journal of Integer Sequences, Vol. 21 (2018), Article 18.3.3. HTML (A000032, A000045, A000129, A000290, A000578, A000583, A000584, A001014, A001015, A001016, A001017, A001045, A001477, A001582, A007598, A008292, A008454, A030186, A056570, A056571, A056572, A056573, A056574, A056585, A056586, A056587, A079291, A110272, A139818)
  51. Ying Zhang, An elementary proof of uniqueness of Markoff numbers which are prime powers (2006), arXiv:math/0606283.
  52. Yuanzhao Zhang, Takashi Nishikawa, Adilson E. Motter, Asymmetry-Induced Synchronization in Oscillator Networks, arXiv:1705.07907 [nlin.AO], 2017.
  53. Zhang, Ying, Congruence and uniqueness of certain Markoff numbers. Acta Arith. 128 (2007), no. 3, 295-301.
  54. Zhujun Zhang, A Note on Counting Dependency Trees, arXiv:1708.08789 [math.GM], 2017, Page 3.
  55. A. F. Y. Zhao, Pattern Popularity in Multiply Restricted Permutations, Journal of Integer Sequences, 17 (2014), #14.10.3.
  56. Alina F. Y. Zhao, Bijective proofs for some results on the descent polytope, AUSTRALASIAN JOURNAL OF COMBINATORICS, Volume 65(1) (2016), Pages 45–52.
  57. Jianqiang Zhao, Uniform Approach to Double Shuffle and Duality Relations of Various q-Analogs of Multiple Zeta Values via Rota-Baxter Algebras, arXiv preprint arXiv:1412.8044, 2014
  58. Jianqiang Zhao, Finite Multiple zeta Values and Finite Euler Sums, arXiv preprint arXiv:1507.04917, 2015
  59. Liang Zhao and Fengyao Yan, Note on Total Positivity for a Class of Recursive Matrices, Journal of Integer Sequences, Vol. 19 (2016), Article 16.6.5.
  60. T. Zhao, B. K. Ben Mahmoud, M. A. Toumi et al Some new properties of applied-physics related Boubaker polynomials
  61. Y. Zhao, doi:10.1016/j.jnt.2009.11.005 Constructing MSTD sets using bidirectional ballot sequences, J. Numb. Theory 130 (50 (2010) 1212-1220
  62. Yufei Zhao, Constructing numerical semigroups of a given genus, doi:10.1007/s00233-009-9190-9, Semigroup Forum 80 (2010) 242-254.
  63. Li-Na Zheng, Rui Liu, and Feng-Zhen Zhao, "On the Log-Concavity of the Hyperfibonacci Numbers and the Hyperlucas Numbers", Journal of Integer Sequences, Vol. 17 (2014), #14.1.4.
  64. S.-n. Zheng and S.-l. Yang, On the-Shifted Central Coefficients of Riordan Matrices, Journal of Applied Mathematics, Volume 2014, Article ID 848374, 8 pages; doi:10.1155/2014/848374
  65. Jian Zhou, On a Mean Field Theory of Topological 2D Gravity, arXiv preprint arXiv:1503.08546, 2015
  66. Ping Zhou, Covering rough sets based on neighborhoods: an approach without using neighborhoods, Int. J. Approx. Reas. 52 (2011) 461-472 doi:10.1016/j.ijar.2010.10.005
  67. Yajun Zhou, Hilbert Transforms and Sum Rules of Bessel Moments, arXiv:1706.01068 [math.CA}, 2017.
  68. Yajun Zhou, Some algebraic and arithmetic properties of Feynman diagrams, arXiv:1801.05555 [math.NT], 2018. (A262961)
  69. Bao-Xuan Zhu, Analytic approaches to monotonicity and log-behavior of combinatorial sequences, arXiv preprint arXiv:1309.5693, 2013
  70. Bao-Xuan Zhu, Higher order log-monotonicity of combinatorial sequences, arXiv preprint arXiv:1309.6025, 2013
  71. Bao-Xuan Zhu, Linear transformations and strong q-log-concavity for certain combinatorial triangle, arXiv preprint arXiv:1605.00257, 2016
  72. Bao-Xuan Zhu, Stability of iterated polynomials and linear transformations preserving the strong q-log-convexity, arXiv preprint arXiv:1609.01544, 2016
  73. Yan Zhuang, Monoid networks and counting permutations by runs, preprint arXiv:1505.02308 (A008303, A008971, A059427, A186370, A162975, A162976). Second version has new title: Yan Zhuang, Counting permutations by runs, arXiv preprint arXiv:1505.02308v2, 2015
  74. Zhuang, Yan. "A generalized Goulden–Jackson cluster method and lattice path enumeration." Discrete Mathematics 341.2 (2018): 358-379.
  75. Yan Zhuang, Noncommutative Symmetric Functions and Permutation Enumeration, Ph. D. Dissertation, Brandeis University, 2018. partial HTML
  76. G. M. Ziegler, Do I Count?: Stories from Mathematics, CRC Press, 2013.
  77. Konstantin Ziegler, Counting Classes of Special Polynomials, Doctoral Dissertation, University of Bonn, June 2014. (A115457A115472)
  78. Frank Zielen, Rigorose und perturbative Konstruktion von phi^4-Trajektorien, (1998) MSc Thesis, Inst. f. Theoretische Physik, Westf. Wilhelms-Uni. Münster
  79. Robert M. Ziff, "On Cardy's formula for the critical crossing probability in 2d percolation," J. Phys. A. 28, 1249-1255 (1995).
  80. Mario Ziller, JF Morack, Algorithmic concepts for the computation of Jacobsthal's function, arXiv preprint arXiv:1611.03310, 2016
  81. Jakob Zimmermann, Counting quasi-idempotent irreducible integral matrices, arXiv:1701.03699, 2017.
  82. P. Zimmermann, Gaia: a package for the random generation of combinatorial structures, Maple Technical Newsletter vol. 1 nb. 1.
  83. P. Zimmermann, Introduction to Automatic Analysis, http://www.stat.purdue.edu/~mdw/ChapterIntroductions/AutomaticAnalysisZimmermann.pdf, 2012
  84. E. Ziv, R. Koytcheff, M. Middendorf and C. Wiggins, doi:10.1103/PhysRevE.71.0161100 Systematic identification of statistically significant network measures, Phys. Rev. E 71 (2005) 0161100
  85. M. Zivkovic, arXiv:math.CO/0511636 Classification of small (0,1) matrices, Linear Algebra and its Applications, 414 (2006), 310-346.
  86. Patxi Laborde Zubieta, Occupied corners in tree-like tableaux, preprint arXiv:1505.06098 (A184185)
  87. W. Zudilin, A generating function of the squares of Legendre polynomials, arXiv preprint arXiv:1210.2493, 2012
  88. Michael Zuker and David Sankoff, RNA secondary structures and their prediction, Bulletin of Mathematical Biology, Volume 46, Issue 4, 1984, Pages 591-621.
  89. Lorenzo Zuffi, Simplicial complexes from graphs towards graph persistence, Master's thesis, Universitá di Bologna, 2016.
  90. Roland Zumkeller, doi:10.1007/11814771_35 Formal Global Optimisation with Taylor Models, Lect. Notes Comp. Sci. (LNCS) 4130 (2006) 408-422.
  91. Pasha Zusmanovich, Lie algebras and around: selected questions, arXiv:1608.05863, 2016.
  92. A. K. Zvonkin, Enumeration of Weighted Trees, 2013; PDF
  93. K. T. Zwierzynski, Generating Integral Graphs Using PRACE Research Infrastructure, Partnership for Advanced Computing in Europe, 2013; http://www.prace-ri.eu/IMG/pdf/wp58_generating_integral_graphs_using_the_prace_research_infrastructure.pdf
  94. Daniel Zwillinger, Editor in Chief, CRC Standard Mathematical Tables and Formulae, 31st Edition, Chapman & Hall / CRC Press, Boca Raton, 2003. See especially 1.2.14 Integer Sequences, 25-31, & 807, 817. See also later editions.

About this page

  • This is part of the series of OEIS Wiki pages that list works citing the OEIS.
  • Additions to these pages are welcomed.
  • But if you add anything to these pages, please be very careful — remember that this is a scientific database. Spell authors' names, titles of papers, journal names, volume and page numbers, etc., carefully, and preserve the alphabetical ordering.
  • If you are unclear about what to do, contact one of the Editors-in-Chief before proceeding.
  • Works are arranged in alphabetical order by author's last name.
  • Works with the same set of authors are arranged by date, starting with the oldest.
  • The full list of sections is: A Ba Bi Ca Ci D E F G H I J K L M N O P Q R Sa Sl T U V W X Y Z.
  • For further information, see the main page for Works Citing OEIS.